# SDR AT9900601R1

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26015711
- Condition: Blown
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR 3 TIRE FAILURE CAUSED DAMAGE TO AIRCRAFT WHICH RESULTED IN ALL HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED NR 3 AND NR 4 TIRE AND BRAKE, NR 1 AND NR 2 ENGINE HYDRAULIC PUMP DUE TO SYSTEM FAILURE.  REPLACED HYDRAULIC TEE FITTING, SUPPLY B SYSTEM TUBE ASSEMBLY, AND HYDRAULIC HOSE FLEX LINE.  REPLENISHED HYDRAULIC SYSTEM FLUID AND PURGED A AND B SYSTEM AND LEAK CHECK ALL SYSTEM AND COMPLIED WITH OVERWEIGHT LANDING INSPECTION IAW DC9 MM 29-11-0, 29-00, 32-40, 5-51-291 PHASE 1 STEP 2B, 32-30-00-15A, 32-45-11, AND 32-43-0.
